# SDR ASAA2022092540092

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,999 hours, 16,405 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE "A" LOOP INOP. GROUNDED - YES.   INITIAL EVALUATION, COULD NOT CONFIRM DEFECT. FIRE LOOP A/B, AND JUST A - AND JUST B, OPS TEST IAW B737-800 AMM 26-10-00-710-801. NO FAULTS FOUND. FIRE ENG/APU MOD BITE IAW B737-800 FIM 26-10 TASK 801. CHECKS GOOD, BITE PASS. FOLLOWING FIM 26-10 TASK 805, REMOVED ENG/APU FIRE MOD IAW AMM 26-10-01-000-801, STEP F(7) LOOP A AND LOOP B FOR COMPARISON, ALL RESISTANCE WITHIN LIMITS. GVI OF ALL FIRE LOOPS ON ENG 1, NO DEFECTS NOTED. ALL LUGS TIGHT AND SECURE, TUG TEST. DISCONNECTED MW0315/MW0325 BRK CONNECTORS AND INSPECTED FOR CONTAMINATION, NONE FOUND, RECONNECTED. PERFORMED OPS TEST AGAIN, TEST PASS. BITE AGAIN, PASS. EEC TEST IAW AMM 73-21-00-700-804-F00, NO FAULTS FOUND
